DBLP BibTeX Record 'journals/amc/YangXW07'

@article{DBLP:journals/amc/YangXW07,
  author    = {Zuodong Yang and
               Bing Xu and
               Mingzhu Wu},
  title     = {Existence of positive boundary blow-up solutions for quasilinear
               elliptic equations via sub and supersolutions},
  journal   = {Applied Mathematics and Computation},
  volume    = {188},
  number    = {1},
  year      = {2007},
  pages     = {492-498},
  ee        = {http://dx.doi.org/10.1016/j.amc.2006.10.010},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}